# SDR AU970083

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120RT
- Engine: Pwa PW118A
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: W110145724
- Condition: Worn
- Location: Dc Generating Sy
- Component: W110470720
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) AUXILIARY GENERATOR WIRES PNO W110-4707-20 AND PNO W110-1457-24 CHAFED IN THE AREA OF THE AIR DATA COMPUTER NO3 CONNECTOR - SEE MDR 97/0020 FOR FURTHER INFORMATION
